# SDR 2022FA0000287

- Difficulty date: March 2, 2022
- Submitted: June 11, 2022
- Operation: General aviation
- Aircraft: N202JH
- Make and model: Gulstm 500S
- Aircraft serial: 3145
- System (JASC): 3200 · Landing Gear System
- Part: Trunnion
- Part number: 4001391B
- Condition: Broken
- Location: Zone 700
- Component: Strut Body, Out
- Component part number: ES12402R
- Stage of operation: LD
- How discovered: V
- Nature of condition: D, S
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED TO EXTEND. LANDING GEAR CASTING FAILURE AT ACTUATOR ATTACHMENT
